Welcome to BuyNowLK

Buy Srilankan Product

0 items$0.00

No products in the cart.

Panadol Tablets

$2.50$3.50

Panadol Tablets

Clear
Compare

PANADOL TABLETS
pack shot of Panadol 500mg tablets
Panadol Tablets provide effective relief of aches and pains, such as headaches, migraines, sore throatsand dental pain. The tablets are round and, because they are film-coated, are easier to swallow. It’s also comforting to know that no other oral pain reliever is gentler on the stomach.

Overview
Panadol Tablets are paracetamol-based and provide effective and suitable relief of pain and discomfort associated with:

Headaches, including migraine
Body aches
Muscular aches & pains
Cold & flu symptoms
Joint pain/osteoarthritis
Period pain
Toothaches
Sore throats
Panadol Tablets also relieve fever.

Panadol Tablets are virtually free of side effects and can be used with most medications, when taken asdirected. The tablets are a good choice of pain reliever for people with sensitive stomachs, stomachulcers and other stomach disorders. And like other Panadol pain relievers, can also be used by breast-feeding women.

Directions
Adults (including the elderly) and children aged 12 years and over:

Oral administration only.
500mg to 1000mg of paracetamol, taken every 4-6 hours as required.
Maximum daily dose: 4000 mg.
Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
Can be taken with or without food.
Children aged 6 – 11 years:

Half to one tablet every 4-6 hours, as required.
Minimum dosing interval: 4 hours
Maximum daily dose 60mg/kg presented in divided doses of 10-15 mg/kg throughout the 24-hour period.
Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
Maximum duration of continued use without medical advice: 3 days.
Not recommended for children under 6 years of age

Active Ingredients
500mg Paracetamol
Warnings & Precautions (see label for full list)
Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
Should not be taken with other products containing paracetamol at the same time.
Do not take this medicine if you are allergic to paracetamol.
If symptoms persist, please consult your doctor or pharmacist.
If you have any liver or kidney problems, please consult your doctor before taking Panadol.
Keep out of sight and reach of children.
Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.
Each soluble tablet contains sorbitol powder (E420) at 62.50mg per tablet. Patients with rarehereditary problems of fructose intolerance should not take this medicine.
Each soluble (orange flavor) tablet contains aspartame (E-951). Contains a source ofphenylalanine. May be harmful for people with phenylketonuria.

Weight N/A
Pcs

,

Reviews

There are no reviews yet.

Be the first to review “Panadol Tablets”

Your email address will not be published. Required fields are marked *

SKU: N/A Category: Tag: